# SDR 2007UALA00797

- Difficulty date: March 18, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 48,236 hours, 17,865 cycles
- Engine: Pwa PW2037
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 271N2007
- Condition: Clogged
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO LOSS OF LEFT HYDRAULIC PRESSURE.  REPLACED EDP FILTER MODULE ELEMENT IN LEFT TAIL SAIL AREA.  CLEANED AREA AND SERVICED HYDRAULIC SYSTEM AND OPERATED FLIGHT CONTROL SYSTEM FOR FINAL TESTING.
